# SDR VNAA0410010

- Difficulty date: October 20, 2004
- Submitted: November 19, 2004
- Operation: Air carrier
- Aircraft: N229PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7898
- Aircraft time: 1,290 hours, 1,289 cycles
- Engine: Ge CF34*
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: Cargo Door
- Part time: 798 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CLIMBOUT THE CREW REPORTED A CARGO DOOR CAS MESSAGE WITH NO CHANGE IN CABIN PRESSURE.  THE CAS MESSAGE WENT OUT AT 11,000 FEET.  MAINTENANCE CONTROL DEFERRED THE CARGO DOOR INDICATION SYSTEM WITH THE CREW PER MEL 52-70-04 CODE-C.
